# SDR YENA2024091001243

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 73,691 hours, 26,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INNER FRAME SEGMENTS 1, (FWD AND AFT) OF THE EMERGENCY EXIT HATCH DOOR 844 AFT RH SIDE. CRACK LENGTH = 0.100 INCH A PROX; REF: ARM W/O 2024 253/1 N/R 2024-501292 PERFORMED EC A320-52-1144 DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (AFT RH EEH) FRAME / REINFORCE DOOR STRUCTURE -MODIFICATION.
